Has anyone else experienced this effect from a low dosage of nortryptaline? I felt paranoid, easily upset, disconnected from my usual sense of confidence and positive outlook. My doctor said a dose that low will not have any effect on my mind, but I'm sure it had a negative effect. I stopped taking it and started coming right.
No one knows how these meds are going to work on each individual no matter how low the dose is. If you are not used to taking antidepressants you can be surprised by the side effects. Which usually lessen or go away in 4-8 weeks. And yes some of them can make you feel crazy. I had those effects from a couple of meds. Prozac was the worst. But others do very well on it. Go figure??
There are many meds that can be taken as off label for pain. It is a matter of finding one that works for you. Hoping you find what you need, don't give up. It is worth your quality of life. Be Well :)
I am with you on this statement. I first had to figure what influenced my doctors descision. I got a printout of my medical information and found that they had a warning against the medicine that worked.No doctors or pharmacist from the VA could tell me why I had to go to a different hospital to get pain meds.That printout answered a few of my questions.
- Nortriptyline Information for Consumers
- Nortriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nortriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 May 2012 • 1 answer
Posted 14 Sep 2012 • 4 answers
Posted 31 Jul 2014 • 1 answer
Posted 13 Mar 2015 • 2 answers
Posted 13 Feb 2016 • 1 answer